MAUDE Adverse Event Report: BARD ACCESS SYSTEMS GROSHONG NXT PICC WITH SHERLOCK TIP LOCATION SYSTEM 4F BASIC TRAY (SINGLE-LUMEN); CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS

BARD ACCESS SYSTEMS GROSHONG NXT PICC WITH SHERLOCK TIP LOCATION SYSTEM 4F BASIC TRAY (SINGLE-LUMEN); CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Model Number N/A
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation, as the device was discarded after the event occurred.A lot history review (lhr) review is not possible, as no manufacturing lot number has been provided by the complainant.
 
Event or Problem Description
It was reported that the contrast fluid was injected at a restricted flow of 0.9 ml/sec.

Brand Name
GROSHONG NXT PICC WITH SHERLOCK TIP LOCATION SYSTEM 4F BASIC TRAY (SINGLE-LUMEN)
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key8118458
Report Number3006260740-2018-03429
Device Sequence Number13873677
Product Code LJS
UDI-Device Identifier00801741036026
UDI-Public(01)00801741036026
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K063240
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/29/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number9655405
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/06/2018
Initial Report FDA Received Date11/29/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1